# SDR DALA2018052003516

- Difficulty date: May 19, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 42,949 hours, 21,961 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Condition: Hot
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT CALLED ON FINAL APPROACH AND REPORTED A SLIGHT BUT UNMISTAKABLE SMELL OF BURNING PLASTIC. SMELL BEGAN DURING DESCENT AND DISSIPATED AFTER LANDING. SMELL DETECTED ONLY IN FWD GALLEY AREA.NO OTHER REPORTS OF ANY BURNING SMELL, FOUND IFE MEDIA LOADER EXTREMELY HOT. R&R OML PN RD-FA1171-11 S/N OFF Q3253.
